Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

B. Velichkov

A note on the monotonicity formula of Caffarelli-Jerison-Kenig

created by velichkov on 29 Oct 2013
modified on 26 Jun 2014

[BibTeX]

Published Paper

Inserted: 29 oct 2013
Last Updated: 26 jun 2014

Journal: Rend. Lincei Mat. Appl.
Volume: 25
Pages: 165--189
Year: 2014

Abstract:

The aim of this note is to prove the monotonicity formula of Caffarelli-Jerison-Kenig for functions, which are not necessarily continuous. We also give a detailed proof of the multiphase version of the monotonicity formula in $\mathbb{R}^d$.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1